Skip to main content

Research Repository

Advanced Search

Three-Dimensional Alexandrov Spaces with Positive or Nonnegative Ricci Curvature

Deng, Qintao; Galaz-García, Fernando; Guijarro, Luis; Munn, Michael

Authors

Qintao Deng

Luis Guijarro

Michael Munn



Citation

Deng, Q., Galaz-García, F., Guijarro, L., & Munn, M. (2018). Three-Dimensional Alexandrov Spaces with Positive or Nonnegative Ricci Curvature. Potential Analysis, 48(2), 223-238. https://doi.org/10.1007/s11118-017-9633-y

Journal Article Type Article
Acceptance Date Jun 9, 2017
Online Publication Date Jul 7, 2017
Publication Date 2018
Deposit Date Dec 12, 2019
Journal Potential Analysis
Print ISSN 0926-2601
Electronic ISSN 1572-929X
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 48
Issue 2
Pages 223-238
DOI https://doi.org/10.1007/s11118-017-9633-y